# SDR FDEA202102090391

- Difficulty date: February 9, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA71041
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARMENT SEAT TRACK, STA 615 RBL 24, LUG IS DAMAGED. (MKD) 0000953084 : HANG, SEAN  T - 02-MAR-2021 03:37  MAIN CARGO, STA 585-625, RBL 24 REMOVED AND REPLACED SEAT TRACK REF MD10-30 SRM 53-  70-00 FIG 1 SHEET 1 VOL 1, MD10-30 SRM 51-31-01 VOL 2, AND DRAWING SR10-53-002.
